Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 114, NWS Tulsa, OK

May 11, 2016Crawford County, Washington County, Arkansas; Adair County, Cherokee County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2016, 11:40 PM CDT for Crawford County, Washington County, Arkansas; Adair County, Cherokee County, Muskogee County, Oklahoma. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 11:40 PM CDT (04:40 UTC)
Expired
May 12, 2016, 12:45 AM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Muskogee County, OK

The radar

The Western Arkansas radar (KSRX), 60 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 11:44 PM CDTHAIL 14 Se Stilwell, OKDIME TO QUARTER SIZE HAIL IN HONEY HILL. TIME ESTIMATED BY RADAR.
May 11, 11:55 PM CDTTSTM WND DMG1 Nw Bunch, OKTREES SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS54 KTSA 120440
SVRTSA
ARC033-143-OKC001-021-101-120545-
/O.NEW.KTSA.SV.W.0114.160512T0440Z-160512T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1245 AM CDT

* AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PUMPKIN CENTER TO 8 MILES NORTHWEST OF NATURAL
  DAM...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TAHLEQUAH...                      STILWELL...
  BRAGGS...                         BUNCH...
  COOKSON...                        ADAIR STATE PARK...
  STRICKLER...                      MARYETTA...
  CHEROKEE LANDING STATE PARK...    PUMPKIN CENTER...
  MORROW...                         ODELL...
  CLYDE...                          CANEHILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3566 9436 3564 9512 3563 9524 3589 9509
      3592 9427
TIME...MOT...LOC 0440Z 212DEG 9KT 3569 9514 3575 9449 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
762 
WWUS54 KTSA 120450
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT WED MAY 11 2016

ARC033-143-OKC001-021-101-120545-
/O.CON.KTSA.SV.W.0114.000000T0000Z-160512T0545Z/
CRAWFORD AR-WASHINGTON AR-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
1150 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...SOUTHEASTERN
CHEROKEE...NORTHEASTERN MUSKOGEE AND SOUTHERN ADAIR COUNTIES...

AT 1150 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PUMPKIN CENTER TO 4 MILES SOUTH OF COOKSON TO 7 MILES
NORTHWEST OF LEE CREEK...MOVING NORTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAHLEQUAH...                      STILWELL...
BRAGGS...                         BUNCH...
COOKSON...                        ADAIR STATE PARK...
STRICKLER...                      MARYETTA...
CHEROKEE LANDING STATE PARK...    PUMPKIN CENTER...
MORROW...                         ODELL...
CLYDE...                          CANEHILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3566 9436 3564 9512 3563 9524 3589 9509
      3592 9427
TIME...MOT...LOC 0450Z 216DEG 6KT 3571 9513 3565 9490 3575 9446 

HAIL...1.00IN
WIND...60MPH
 
$$
711 
WWUS54 KTSA 120509
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT THU MAY 12 2016

OKC101-120518-
/O.CAN.KTSA.SV.W.0114.000000T0000Z-160512T0545Z/
MUSKOGEE OK-
1209 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3566 9436 3564 9513 3589 9509 3592 9427
TIME...MOT...LOC 0508Z 212DEG 9KT 3574 9510 3568 9487 3578 9443 

$$

ARC033-143-OKC001-021-120545-
/O.CON.KTSA.SV.W.0114.000000T0000Z-160512T0545Z/
CRAWFORD AR-WASHINGTON AR-CHEROKEE OK-ADAIR OK-
1209 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...SOUTHEASTERN
CHEROKEE AND SOUTHERN ADAIR COUNTIES...

AT 1208 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF PUMPKIN CENTER TO 3 MILES
SOUTHEAST OF COOKSON TO 7 MILES SOUTHWEST OF STRICKLER...MOVING
NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAHLEQUAH...                      STILWELL...
BUNCH...                          COOKSON...
ADAIR STATE PARK...               CHEROKEE LANDING STATE PARK...
STRICKLER...                      MARYETTA...
MORROW...                         ODELL...
CLYDE...                          CANEHILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3566 9436 3564 9513 3589 9509 3592 9427
TIME...MOT...LOC 0508Z 212DEG 9KT 3574 9510 3568 9487 3578 9443 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 9:40 PM CDT, 2 hours earlier.

Area forecast discussion, May 11, 9:40 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
940 PM CDT WED MAY 11 2016

.DISCUSSION...
Cold front is moving slowly south across the area and has moved
southeast of Interstate 44 at this time. Elevated convection has
developed well southeast of the frontal boundary, in roughly the
same area where it occurred earlier in the day. Weak convection
has also been attempting to develop along the frontal boundary
with little success thus far.

The elevated convection from northwest Arkansas into southeast
Oklahoma should slowly increase over the next few hours, and some
of these storms will be capable of producing large hail. They may
become more surface based with time as well, which may increase
the damaging wind threat. Additional showers and storms will
likely develop near and north of the frontal boundary, but this
activity will have a lower severe weather potential.

Have made minor adjustments to overnight pops, with the rest of
the forecast looking on track at this time.

Update on the way.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, May 11, 5:02 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT WED MAY 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT WED MAY 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS EVENING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD
FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST
CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO
THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY
LATE MORNING.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO
MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES
RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE
EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE
SOUTHWEST UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 11, 10:49 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT WED MAY 11 2016

OKZ068-069-120415-
ADAIR OK-CHEROKEE OK-
1049 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE AND
SOUTHWESTERN ADAIR COUNTIES UNTIL 1115 PM CDT...

AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
CHEROKEE LANDING STATE PARK...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAHLEQUAH...                      COOKSON...
ELDON...                          CHEROKEE LANDING STATE PARK...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3569 9498 3581 9507 3598 9480 3573 9467
TIME...MOT...LOC 0348Z 246DEG 24KT 3577 9498
Special weather statement, May 11, 11:01 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT WED MAY 11 2016

OKZ072-074-076-120430-
HASKELL OK-SEQUOYAH OK-LE FLORE OK-
1101 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SEQUOYAH...
NORTHEASTERN LE FLORE AND EAST CENTRAL HASKELL COUNTIES UNTIL 1130 PM
CDT...

AT 1100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOKOSHE...
MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW...                        SPIRO...
PANAMA...                         BOKOSHE...
SCULLYVILLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3511 9480 3522 9489 3540 9464 3520 9448
TIME...MOT...LOC 0400Z 237DEG 24KT 3520 9477
Special weather statement, May 11, 11:08 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT WED MAY 11 2016

ARZ010-011-019-020-120445-
WASHINGTON AR-CRAWFORD AR-MADISON AR-FRANKLIN AR-
1108 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHEASTERN FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 1145 PM CDT...

AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF BRENTWOOD...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WINSLOW...                        ST. PAUL...
PETTIGREW...                      BRENTWOOD...
JAPTON...                         SAINT PAUL...
CROSSES...                        DELANEY...
DUTTON...                         COMBS...
BRASHEARS...                      MOUNT GAYLER...
BIDVILLE...                       WYOLA...
PATRICK...                        ARNETT...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 44 AND 48.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3577 9370 3574 9370 3570 9411 3586 9423
      3601 9372 3577 9363
TIME...MOT...LOC 0408Z 256DEG 34KT 3580 9401
Special weather statement, May 11, 11:09 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT WED MAY 11 2016

ARZ010-OKZ068-069-072-120445-
WASHINGTON AR-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
1109 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHINGTON...
NORTHWESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND CENTRAL ADAIR
COUNTIES UNTIL 1145 PM CDT...

AT 1109 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF BARON TO NEAR LAKE TENKILLER STATE
PARK. MOVEMENT WAS NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
STILWELL...                       WESTVILLE...
CINCINNATI...                     BUNCH...
LAKE TENKILLER STATE PARK...      BARON...
COOKSON...                        ADAIR STATE PARK...
CHEROKEE LANDING STATE PARK...    MARYETTA...
CHRISTIE...                       SUMMERS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3562 9476 3559 9513 3565 9513 3606 9467
      3608 9436
TIME...MOT...LOC 0409Z 245DEG 29KT 3596 9463 3562 9505
Special weather statement, May 11, 11:30 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT WED MAY 11 2016

OKZ072-076-120500-
SEQUOYAH OK-LE FLORE OK-
1130 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES UNTIL MIDNIGHT CDT...

AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPIRO...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POCOLA...                         SPIRO...
PANAMA...                         BONANZA...
SCULLYVILLE...                    BRADEN...
COTTONWOOD...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 321 AND
322.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3520 9444 3515 9466 3528 9478 3541 9454
      3525 9443
TIME...MOT...LOC 0430Z 246DEG 15KT 3523 9466
Special weather statement, May 11, 11:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT WED MAY 11 2016

ARZ010-019-OKZ069-120500-
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
1132 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES UNTIL
MIDNIGHT CDT...

AT 1131 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF STILWELL...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ODELL...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3571 9434 3564 9454 3564 9459 3575 9465
      3586 9446
TIME...MOT...LOC 0431Z 245DEG 15KT 3572 9456

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:41 PM CDTSpecial Weather StatementTSAWashington34 min
May 11, 9:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 11, 10:07 PM CDTSpecial Weather StatementTSACrawford23 min
May 11, 10:27 PM CDTSpecial Weather StatementTSACrawford33 min
May 11, 10:40 PM CDTSpecial Weather StatementTSAWashington35 min
May 11, 11:08 PM CDTSpecial Weather StatementTSAMadison37 min
May 12, 12:15 AM CDTSpecial Weather StatementTSASebastian30 min
May 12, 12:18 AM CDTSpecial Weather StatementTSABenton27 min
May 12, 12:20 AM CDTFlash Flood WarningTSACrawford, Washington3 hr
May 12, 12:43 AM CDTSevere Thunderstorm WarningTSACrawford, Washington47 min
May 12, 1:28 AM CDTSpecial Weather StatementTSACrawford32 min
May 12, 1:34 AM CDTSpecial Weather StatementTSAMadison26 min
May 12, 1:50 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin25 min
May 12, 2:05 AM CDTSpecial Weather StatementTSAFranklin25 min
May 12, 2:27 AM CDTSpecial Weather StatementTSAFranklin33 min
May 12, 3:16 AM CDTSpecial Weather StatementTSASebastian29 min
May 12, 3:17 AM CDTAreal Flood WarningTSACrawford, Washington12 hr
May 12, 3:21 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian14 min
May 12, 3:26 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian64 min
May 12, 4:05 AM CDTSevere Thunderstorm WarningTSASebastian40 min
May 11, 9:32 PM CDTSpecial Weather StatementTSASequoyah28 min
May 11, 9:51 PM CDTSpecial Weather StatementTSASequoyah24 min
May 11, 10:21 PM CDTSpecial Weather StatementTSACherokee24 min
May 11, 10:49 PM CDTSpecial Weather StatementTSACherokee26 min
May 11, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 11, 11:09 PM CDTSpecial Weather StatementTSAAdair36 min
May 11, 11:30 PM CDTSpecial Weather StatementTSASequoyah30 min
May 11, 11:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 12, 12:34 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 12, 1:53 AM CDTSpecial Weather StatementTSADelaware37 min
May 12, 2:14 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah31 min
May 12, 2:16 AM CDTSpecial Weather StatementTSADelaware44 min
May 12, 2:33 AM CDTSevere Thunderstorm WarningTSASequoyah27 min
May 12, 2:39 AM CDTSpecial Weather StatementTSAPittsburg36 min
May 12, 2:42 AM CDTSpecial Weather StatementTSAHaskell33 min
May 12, 2:55 AM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 12, 2:58 AM CDTSevere Thunderstorm WarningTSAPittsburg32 min
May 12, 3:11 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg34 min
May 12, 4:25 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 12, 3:47 PM CDTRiver Flood WarningTSALeFlore25 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.